MAUDE Adverse Event Report: KARL STORZ SE & CO. KG THERMOFLATOR SCB

KARL STORZ SE & CO. KG THERMOFLATOR SCB
Model Number 26432020-1
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that on (b)(6) 2025, in the operating room, the doctor used the insufflatorto expand the surgical field and found that the insufflator failed to supply gas, affecting theoperation.The technical staff was immediately contacted for inspection, and the equipment was replaced.After replacement, the operation proceeded normally.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Correction in section d and g4 product information.The device is not expected to be returned should relevant additional information become available, a supplemental medwatch report will be submitted.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
THERMOFLATOR SCB
Common Device Name
THERMOFLATOR SCB
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24835205
Report Number9610617-2026-00795
Device Sequence Number9187785
Product Code HIF
UDI-Device Identifier04048551069264
UDI-Public04048551069264
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K955073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26432020-1
Device Catalogue Number26432020-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown